# SDR AALA201801199021

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 20,978 hours, 2,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M8208
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON OPENING THE L1 DOOR, THE SLIDE CAME OFF DOOR FRAME.  MAINTENANCE REPLACED THE DOOR SLIDE ASSEMBLY IAW MCM 25-94-25, AND PERFORMED SATISFACTORY OPS CHECK.
